Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 41, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 1, 2018, 3:07 PM MDT for Billings County, McKenzie County, North Dakota. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2018, 3:07 PM MDT (21:07 UTC)
- Expired
- Jun 1, 2018, 4:00 PM MDT
- In force
- 53 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Billings County, ND, McKenzie County, ND
The radar
The Minot AFB radar (KMBX), 196 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 3:29 PM MDT | FUNNEL CLOUD | 6 Wsw Grassy Butte, ND | A STORM CHASER REPORTED A WELL DEFINED FUNNEL CLOUD APPROXIMATELY 6 WSW OF THE TOWN OF GRASSY BUTTE. |
| Jun 1, 3:52 PM MDT | HAIL 1 | 13 S Watford City, ND | LAW ENFORCEMENT REPORTED PEA TO QUARTER SIZED HAIL COVERING THE GROUND AT MILE MARKER 127, WHICH IS 13 MILES SOUTH OF WATFORD CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 11:45 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 1, 2:30 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
696
WUUS53 KBIS 012107
SVRBIS
NDC007-053-012200-
/O.NEW.KBIS.SV.W.0041.180601T2107Z-180601T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
407 PM CDT FRI JUN 1 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Northwestern Billings County in southwestern North Dakota...
Central McKenzie County in northwestern North Dakota...
* Until 500 PM CDT/400 PM MDT/.
* At 407 PM CDT/307 PM MDT/, a severe thunderstorm was located 14
miles west of Grassy Butte, or 34 miles south of Watford City,
moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Watford City, Alexander, Arnegard, Theodore Roosevelt National Park
North Unit, Tobacco Garden Bay Recreation Area and Rawson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
northwestern North Dakota.
LAT...LON 4812 10370 4811 10364 4813 10359 4811 10361
4808 10355 4804 10358 4803 10353 4801 10349
4804 10343 4803 10336 4804 10329 4806 10327
4807 10323 4810 10325 4813 10321 4815 10310
4812 10308 4716 10337 4716 10367
TIME...MOT...LOC 2107Z 188DEG 16KT 4733 10355
HAIL...1.00IN
WIND...60MPH
$$
VINING3 follow-up statements
240
WWUS53 KBIS 012121
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
421 PM CDT FRI JUN 1 2018
NDC007-053-012200-
/O.CON.KBIS.SV.W.0041.000000T0000Z-180601T2200Z/
Billings ND-McKenzie ND-
421 PM CDT FRI JUN 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM
CDT/400 PM MDT/ FOR NORTHWESTERN BILLINGS AND CENTRAL MCKENZIE
COUNTIES...
At 420 PM CDT/320 PM MDT/, a severe thunderstorm was located 9 miles
southwest of Grassy Butte, or 31 miles west of Killdeer, moving north
at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail. Some rotation was
detected on doppler radar. Severe storms can produce
tornadoes.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Watford City, Alexander, Arnegard, Theodore Roosevelt National Park
North Unit, Tobacco Garden Bay Recreation Area and Rawson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
northwestern North Dakota.
LAT...LON 4812 10370 4811 10364 4813 10359 4811 10361
4808 10355 4804 10358 4803 10353 4801 10349
4804 10343 4803 10336 4804 10329 4806 10327
4807 10323 4810 10325 4813 10321 4815 10310
4812 10308 4716 10337 4716 10367
TIME...MOT...LOC 2120Z 199DEG 20KT 4732 10343
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
VINING073
WWUS53 KBIS 012136
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
436 PM CDT FRI JUN 1 2018
NDC007-053-012200-
/O.CON.KBIS.SV.W.0041.000000T0000Z-180601T2200Z/
Billings ND-McKenzie ND-
436 PM CDT FRI JUN 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM
CDT/400 PM MDT/ FOR NORTHWESTERN BILLINGS AND CENTRAL MCKENZIE
COUNTIES...
At 434 PM CDT/334 PM MDT/, a severe thunderstorm was located 7 miles
west of Grassy Butte, or 29 miles south of Watford City, moving north
at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail. A tornado
warning is also in effect for the Grassy Butte area and the
north unit of Theodore Roosevelt National Park.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Watford City, Alexander, Arnegard, Theodore Roosevelt National Park
North Unit, Tobacco Garden Bay Recreation Area and Rawson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
northwestern North Dakota.
LAT...LON 4812 10370 4811 10364 4813 10359 4811 10361
4808 10355 4804 10358 4803 10353 4801 10349
4804 10343 4803 10336 4804 10329 4806 10327
4807 10323 4810 10325 4813 10321 4815 10310
4812 10308 4716 10337 4716 10367
TIME...MOT...LOC 2134Z 188DEG 16KT 4739 10342
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
VINING744
WWUS53 KBIS 012150
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
450 PM CDT FRI JUN 1 2018
NDC007-012157-
/O.CAN.KBIS.SV.W.0041.000000T0000Z-180601T2200Z/
Billings ND-
450 PM CDT FRI JUN 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BILLINGS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
northwestern North Dakota.
LAT...LON 4811 10370 4810 10364 4811 10361 4807 10356
4806 10359 4803 10358 4800 10349 4803 10343
4803 10329 4806 10323 4809 10325 4812 10321
4814 10310 4811 10308 4739 10330 4747 10353
TIME...MOT...LOC 2147Z 195DEG 32KT 4753 10327
$$
NDC053-012200-
/O.CON.KBIS.SV.W.0041.000000T0000Z-180601T2200Z/
McKenzie ND-
450 PM CDT FRI JUN 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM
CDT/400 PM MDT/ FOR CENTRAL MCKENZIE COUNTY...
At 447 PM CDT/347 PM MDT/, a severe thunderstorm was located near
Theodore Roosevelt National Park North Unit...or 18 miles south of
Watford City, moving north at 35 mph. A tornado warning is also in
effect for areas near Grassy Butte and the north unit of Theodore
Roosevelt National Park. Campers and hikers should seek a sturdy
shelter.
HAZARD...60 mph wind gusts and half dollar size hail. A tornado is
also a hazard near Grassy Butte and Theodore Roosevelt
National Park.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Watford City, Arnegard, Theodore Roosevelt National Park North Unit,
Tobacco Garden Bay Recreation Area and Rawson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
northwestern North Dakota.
LAT...LON 4811 10370 4810 10364 4811 10361 4807 10356
4806 10359 4803 10358 4800 10349 4803 10343
4803 10329 4806 10323 4809 10325 4812 10321
4814 10310 4811 10308 4739 10330 4747 10353
TIME...MOT...LOC 2147Z 195DEG 32KT 4753 10327
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
VININGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 12:32 PM MDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 1, 12:32 PM MDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 132 PM CDT Fri Jun 1 2018 .SHORT TERM...(This evening through Saturday) Issued at 124 PM CDT Fri Jun 1 2018 The main forecast issue in the short term period will be thunderstorms today and this evening, then winds tonight into Saturday. Surface low pressure was located over far northwest SD early this afternoon with a strong southeast flow over much of western and central ND. Some areas are near advisory criteria for winds but would rather not clog up the airways with wind advisory with potential for significant severe outbreak unless we see widespread advisory criteria winds. We continue to destabilize over western ND this afternoon. SPC has issued a severe thunderstorm watch for the eastern high plains east into southwest ND and western SD. Severe convection already continues over eastern MT and northeast WY and is expected to move into southwest ND later this afternoon. Additionally we still expect thunderstorm development to the east of this area, over western and central ND around mid afternoon. Would not be surprised with a Tornado Watch or certainly a SVR with possible tornadoes mentioned. Very strong instability and deep layer shear are expected to continue to develop over western and central ND this afternoon. A limiting factor for a tornado watch would be a limited area and time where shear and discrete cell development will coincide before convection takes on a more QLCS like structure. However, with such a strong wave, we do expect convection will move through the area this afternoon and this evening. CAMS are in good agreement in moving a single or multiple line segments through the forecast area during this timeframe. The 12 UTC HREF again supports our strongest updrafts over the lake Sakakawea region. Really no significant messaging changes from the early morning forecast. A strong westerly flow continues tonight behind the convection, and continues through Saturday. Will probably need some wind highlights for Saturday but will not issue anything at this time. There could be some wrap around moisture, with scattered showers and an isolated thunderstorm across the north Saturday. .LONG TERM...(Saturday night through Friday) Issued at 124 PM CDT Fri Jun 1 2018 Upper level ridging builds over the area Saturday night through Monday. We then return to a quasi-zonal flow Monday night through Friday with periodic chances of showers and thunderstorms. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 124 PM CDT Fri Jun 1 2018 Intense storms are expected to develop in western ND this afternoon in the 19 to 21 UTC time frame. Those storms are expected to move eastward ahead of a cold front and will likely merge into a line as they reach the KMOT to KBIS areas by late afternoon or early evening, and KJMS this evening. IFR to LIFR conditions, large hail, damaging winds and very heavy rainfall may accompany any severe storms this afternoon and evening. A strong westerly flow will develop behind the convection and continue through Saturday. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TWH LONG TERM...TWH AVIATION...TWH
Hazardous weather outlook, Jun 1, 12:32 PM MDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 132 PM CDT Fri Jun 1 2018 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-021845- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 132 PM CDT Fri Jun 1 2018 /1232 PM MDT Fri Jun 1 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A significant severe weather event is expected this afternoon and evening. Scattered severe storms will likely first develop across western North Dakota between 2 pm and 4 pm CDT and are forecast to merge into a solid line of storms by the time they reach Highway 83 in the late afternoon or early evening. The line of storms will then move eastward across the remainder of central North Dakota and the James River valley this evening. The storms could produce very large hail, possibly up to the size of tennis balls, damaging wind gusts up to 70 mph, and very heavy rainfall. A few tornadoes are also possible this afternoon, with the greatest tornado risk in areas along and west of Highway 83. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong northwest winds gusting up to 45 mph are likely across western and central North Dakota on Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed this afternoon and evening. A cold front will interact with an unstable atmosphere containing enough wind shear for supercell thunderstorms this afternoon along and west of Highway 83. Storms will likely merge into a squall line that will move east across central North Dakota and the James River valley this evening.
In the hours before
Local storm report, Jun 1, 9:56 AM MDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1056 AM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND GST FLASHER 46.46N 101.23W
05/31/2018 E60 MPH MORTON ND PUBLIC
&&Local storm report, Jun 1, 10:30 AM MDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1130 AM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND GST LEFOR 46.68N 102.56W
05/31/2018 E60 MPH STARK ND LAW ENFORCEMENT
&&Special weather statement, Jun 1, 12:29 PM MDT, 2 hours 38 minutes before
Special Weather Statement National Weather Service Bismarck ND 129 PM CDT FRI JUN 1 2018 NDZ001-002-009-010-011915- Mountrail-Divide-Williams-Burke- 129 PM CDT FRI JUN 1 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BURKE... NORTHEASTERN WILLIAMS...NORTHWESTERN MOUNTRAIL AND SOUTHEASTERN DIVIDE COUNTIES UNTIL 215 PM CDT... At 128 PM CDT, a strong thunderstorm was located 7 miles southwest of Tioga, or 28 miles west of Stanley, moving north at 50 mph. Winds gusts to 45 mph and penny to nickel size hail are possible with this storm. Locations impacted include... Tioga, Battleview, White Earth, Hamlet and Mcgregor. Very heavy rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4819 10284 4823 10315 4881 10309 4877 10258 TIME...MOT...LOC 1828Z 190DEG 43KT 4830 10300 HEINERT
Special weather statement, Jun 1, 1:15 PM MDT, 1 hour 52 minutes before
Special Weather Statement National Weather Service Bismarck ND 215 PM CDT FRI JUN 1 2018 NDZ009-010-017-018-032-012000- McKenzie ND-Mountrail ND-Williams ND-Billings ND-Dunn ND- 215 PM CDT FRI JUN 1 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN DUNN...NORTHEASTERN BILLINGS...EASTERN MCKENZIE...SOUTHEASTERN WILLIAMS AND SOUTHWESTERN MOUNTRAIL COUNTIES UNTIL 300 PM CDT/200 PM MDT/... At 213 PM CDT/113 PM MDT/, Doppler radar was tracking a line of strong thunderstorms, extending from near Tioga to Watford City and near the north unit of Theodore Roosevelt National Park and the Little Missouri State Park. These storms were moving north at 50 mph. Half inch hail and wind gusts to 50 mph will be possible with these storms. Locations impacted include... Watford City, Killdeer, New Town, Ray, Dunn Center, Ross, Mandaree, Belden, Little Missouri State Park, Grassy Butte, 4 Bears Lodge, Theodore Roosevelt National Park North Unit, Wheelock, Keene, Lewis And Clark State Park, White Earth Bay Recreation Area, Oakdale, Charlson, White Tail Bay Recreation Area and Skunk Creek Bay Recreation Area. If you are on or near Lake Sakakawea, get out of the water and move indoors or inside a vehicle. Remember, If you can hear thunder, you are close enough to be struck by lightning. Do not be caught on the water in a thunderstorm. Campers should move to a sturdy shelter until this storm passes. && A Severe Thunderstorm Watch remains in effect until 800 PM CDT/700 PM MDT/ for southwestern North Dakota. LAT...LON 4730 10249 4731 10351 4840 10324 4829 10232 TIME...MOT...LOC 1913Z 188DEG 44KT 4775 10308 VINING
Special weather statement, Jun 1, 1:35 PM MDT, 1 hour 32 minutes before
Special Weather Statement National Weather Service Bismarck ND 235 PM CDT FRI JUN 1 2018 NDZ002-012000- Burke- 235 PM CDT FRI JUN 1 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BURKE COUNTY UNTIL 300 PM CDT... At 234 PM CDT, a strong thunderstorm was located near Lignite, or 12 miles west of Bowbells, moving northeast at 25 mph. Winds gusts to 40 mph and pea to penny size hail are possible with this storm. Locations impacted include... Lignite, Portal, Flaxton and Northgate. Very heavy rainfall is occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4900 10211 4863 10253 4869 10281 4900 10268 TIME...MOT...LOC 1934Z 217DEG 23KT 4882 10252 HEINERT
Special weather statement, Jun 1, 2:09 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Bismarck ND
309 PM CDT FRI JUN 1 2018
NDZ002-009-010-017-012030-
McKenzie-Mountrail-Williams-Burke-
309 PM CDT FRI JUN 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BURKE...NORTHEASTERN
MCKENZIE...NORTHEASTERN WILLIAMS AND NORTHWESTERN MOUNTRAIL COUNTIES
UNTIL 330 PM CDT...
At 305 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Portal south to New Town. Movement
was north at 45 mph.
Very heavy rainfall is occurring with these storms, and may cause
localized flooding, especially in low lying areas. Do not drive your
vehicle through flooded roadways.
In addition to the heavy rain, wind gusts to 50 mph and half inch
hail are possible with the stronger storms.
Locations impacted include...
Stanley, New Town, Tioga, Powers Lake, Lignite, Columbus, Portal,
Ross, Battleview, Flaxton, Lostwood, White Earth, White Earth Bay
Recreation Area, Larson, Charlson, Northgate, Coteau and Mcgregor.
LAT...LON 4900 10225 4858 10231 4797 10245 4805 10301
4863 10296 4863 10289 4864 10288 4872 10289
4872 10294 4886 10294 4900 10283
TIME...MOT...LOC 2005Z 197DEG 42KT 4908 10246 4818 10274
HEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:00 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 60 min |
| May 31, 6:42 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 63 min |
| May 31, 6:47 PM MDT | Special Weather Statement | BIS | Morton, Oliver | 43 min |
| May 31, 7:03 PM MDT | Areal Flood Advisory | BIS | Hettinger | 2 hr |
| May 31, 7:12 PM MDT | Special Weather Statement | BIS | Hettinger | 48 min |
| May 31, 7:32 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 58 min |
| May 31, 7:48 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 27 min |
| May 31, 7:55 PM MDT | Special Weather Statement | BIS | Stark | 50 min |
| May 31, 8:26 PM MDT | Special Weather Statement | BIS | Burleigh | 49 min |
| May 31, 8:40 PM MDT | Special Weather Statement | BIS | Grant, Morton, Sioux | 50 min |
| May 31, 8:58 PM MDT | Special Weather Statement | BIS | Grant | 47 min |
| May 31, 9:23 PM MDT | Special Weather Statement | BIS | Sioux | 52 min |
| May 31, 9:46 PM MDT | Special Weather Statement | BIS | Morton | 44 min |
| May 31, 10:33 PM MDT | Special Weather Statement | BIS | Emmons, Sioux | 42 min |
| May 31, 11:22 PM MDT | Special Weather Statement | BIS | Emmons | 38 min |
| May 31, 11:59 PM MDT | Special Weather Statement | BIS | Dunn, Stark | 46 min |
| Jun 1, 1:03 AM MDT | Special Weather Statement | BIS | Adams, Dunn, Grant, Hettinger, Mercer, Morton and 3 more | 42 min |
| Jun 1, 1:05 AM MDT | Special Weather Statement | BIS | Emmons | 40 min |
| Jun 1, 1:39 AM MDT | Special Weather Statement | BIS | Sheridan | 51 min |
| Jun 1, 1:43 AM MDT | Special Weather Statement | BIS | Emmons | 47 min |
| Jun 1, 1:46 AM MDT | Special Weather Statement | BIS | Burleigh | 44 min |
| Jun 1, 1:57 AM MDT | Special Weather Statement | BIS | Sioux | 48 min |
| Jun 1, 2:28 AM MDT | Special Weather Statement | BIS | Logan | 47 min |
| Jun 1, 5:32 AM MDT | Special Weather Statement | BIS | Mercer | 43 min |
| Jun 1, 5:56 AM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 64 min |
| Jun 1, 12:29 PM MDT | Special Weather Statement | BIS | Burke | 46 min |
| Jun 1, 1:15 PM MDT | Special Weather Statement | BIS | Dunn, Mountrail | 45 min |
| Jun 1, 1:35 PM MDT | Special Weather Statement | BIS | Burke | 25 min |
| Jun 1, 2:09 PM MDT | Special Weather Statement | BIS | Burke | 21 min |
| Jun 1, 2:39 PM MDT | Areal Flood Advisory | BIS | Burke | 6 hr |
| Jun 1, 2:52 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 25 min |
| Jun 1, 3:30 PM MDT | Tornado Warning | BIS | McKenzie | 30 min |
| Jun 1, 4:01 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 59 min |
| Jun 1, 4:22 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 38 min |
| Jun 1, 4:25 PM MDT | Severe Thunderstorm Warning | BIS | Williams | 35 min |
| Jun 1, 4:29 PM MDT | Severe Thunderstorm Warning | BIS | Williams | 61 min |
| Jun 1, 4:33 PM MDT | Tornado Warning | BIS | Dunn, McKenzie | 27 min |
| Jun 1, 4:48 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 57 min |
| Jun 1, 4:52 PM MDT | Tornado Warning | BIS | McKenzie, Mountrail | 23 min |
| Jun 1, 4:54 PM MDT | Tornado Warning | BIS | Mercer, Morton, Oliver | 36 min |
| Jun 1, 4:56 PM MDT | Tornado Warning | BIS | Dunn, McLean, Mountrail | 34 min |
| Jun 1, 4:57 PM MDT | Tornado Warning | BIS | Grant, Morton | 33 min |
| Jun 1, 5:02 PM MDT | Tornado Warning | BIS | Dunn, McLean, Mercer | 28 min |
| Jun 1, 5:07 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 38 min |
| Jun 1, 5:14 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jun 1, 5:14 PM MDT | Tornado Warning | BIS | McKenzie, Mountrail | 31 min |
| Jun 1, 5:27 PM MDT | Tornado Warning | BIS | McHenry, McLean, Ward | 13 min |
| Jun 1, 5:30 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Mountrail, Ward | 60 min |
| Jun 1, 5:30 PM MDT | Tornado Warning | BIS | Mercer | 30 min |
| Jun 1, 5:42 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 63 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.